# SDR JGVR20250303006

- Difficulty date: March 3, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 14,736 hours, 9,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED 6 AREAS OF CORROSION ON LH UPPER WING (INBOARD WING) PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPAIRED AREAS PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT BY CLEANING, TREATING, AND PRIMING AREAS.
